# SDR DALA2021080204337

- Difficulty date: July 29, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N114DN
- Make and model: Airbus A321-211
- Aircraft serial: 10122
- Aircraft time: 1,000 hours, 701 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Transformer
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TOP OF CLIMB ALL QUANTITY INDICATIONS FOR HYD. AMBER XX XX XX. FOUND C/B "131XP-A SPLY" OPEN, RESET SAME AND HYD QTY AND ADR3 WORKED (703504). REMOVED AND REPLACED TRANSFORMER (5XN1) S/N 32571 PER A321 AMM 24-51-51. OPERATIONAL TEST CKS GOOD. REPLACED C/B 5XN1 REF A321 AMM 24-51. OPS CHK NML AT THIS TIME. (LP# 7815989)
